Direct and inverse cascades in two-dimensional turbulence with a generalized enstrophy invariant

Authors
Citation
Bk. Shivamoggi, Direct and inverse cascades in two-dimensional turbulence with a generalized enstrophy invariant, INT J THEOR, 39(1), 2000, pp. 83-87
Citations number
15
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Physics
Journal title
INTERNATIONAL JOURNAL OF THEORETICAL PHYSICS
ISSN journal
0020-7748 → ACNP
Volume
39
Issue
1
Year of publication
2000
Pages
83 - 87
Database
ISI
SICI code
0020-7748(200001)39:1<83:DAICIT>2.0.ZU;2-S
Abstract
Direct and reverse cascades are shown to be generic to two-dimensional turb ulence with a generalized enstrophy invariant (U) over tilde = integral 1/2 \del(2q)Psi\(2) dx = const, q not equal 1/2. The classical hydrodynamical s ituation is a special case (q = 1) of the general result.